# SDR QXEA2019122000468

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 4,916 hours, 3,123 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI WITH APU & ENGINES RUNNING CREW SMELLED WHAT SEEMED LIKE BURNING RUBBER OR EXHAUST FUMES. FLIGHT ATTENDANTS REPORTED SAME SMELL INCLUDING SYMPTOMS OF POSSIBLE CO POISONING. CREW DONNED MASK, TURNED APU OFF AT DIRECTION OF MX. SMELL DIDN'T INCREASE BUT DIDN'T DISSIPATE. UPON RETURNING TO GATE, APU WAS TURNED BACK ON IN ORDER TO TURN ENGINES OFF AND GET GPU POWER IMMEDIATELY TO TURN OFF APU. WHILE WAITING FOR GPU W/APU RUNNING SMELL FUMES INCREASED WITH INTENSITY AND POSSIBLE CO POISONING SYMPTOMS INCREASED. REMOVED FROM SERVICE. VERIFIED CIRCUIT BREAKERS IN & NOT TRIPPED, PERFORMED WALK AROUND OF AIRCRAFT, NO DEFECTS NOTED, PERFORMED WALK THRU OF INTERIOR OF AIRCRAFT, NO DEFECTS OR ORDERS NOTED JCS RAP 3491366 12-18-19. RAN APU FOR 45 MIN, BLEEDS SELECTED ON, NO SMELL NOTICED IN CABIN. GROUND RAN BOTH ENGINES NO SMELL NOTICED. SELECTED BLEED 2 OFF NO SMELL. SELECTED BLEED 1 OFF, NO SMELL. SELECTED BOTH BLEEDS ON WITH PACK 1 SELECTED ON, NO SMELL. SELECTED PACK 2 ON, NO SMELL NOTICED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
